MathSciNet Relay Station
MathSciNet bibliographic data
MR1307526 (96f:14045) 14J26 (14C20 14J05)
Harbourne, Brian Rational surfaces with $K\sp 2>0$. Proc. Amer. Math. Soc. 124 (1996), no. 3, 727–733.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement